MAUDE Adverse Event Report: CONVATEC DOMINICAN REPUBLIC INC NATURA; PROTECTOR, OSTOMY

CONVATEC DOMINICAN REPUBLIC INC NATURA; PROTECTOR, OSTOMY
Model Number 413183
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/29/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Mdr 9618003-2024-00087 / device 2 of 2 e1: name of affiliation: cardinal health complainant street address: (b)(6) complainant city: (b)(6) complainant state/province: (b)(6) complainant postal code: (b)(6) complainant phone: (b)(6) complainant country: philippines firstly, cardinal health contacted liberator from medical supply and they further contacted company.Afterwards receiving this report, the consumer was contacted directly for further information.Patient information: patient city: (b)(6) patient state/province: (b)(6) patient postal code: (b)(6) patient country: united states based on the available information, this event is deemed to be a reportable malfunction.Batch record review: lot 3d03017 was manufactured on 25/apr/2023, in convex 2-piece (pc) line, with a total of (b)(4) market units (mkus).Compliance engineer performed a batch record review on (b)(6) 2024, to verify if all the applicable procedures were followed and no issues were found; all the components for assembly were correct per bill of materials (bom) and all the tooling information documented was also correct, system application product (sap) material identification (id) (b)(4) and manufacturing order (b)(4).Therefore, no discrepancy related to this issue were found within the documentation.Photograph, video and/or physical sample evaluation: no photographs associated with this case were received and no unused return sample was expected.Conclusion summary of the related event: based on the revision of the observation of the processes involved, interviews to the personnel of the line and the expertise of the triage team, this failure mode was attributed to the following probable causes: machine/equipment machine and process current design.Lifecycle of k-tool mechanical components has not been standardized as part of the machine pm.Method there is not a visual aid or job aid on how to use the quality control (qc) tooling.There is not a detailed visual aid or job aid on how to perform the mass station set up.There is not a standardize d visual aid for the flange loading stations and certification process for the station.Corrective and preventive actions identified will be taken through corrective action / preventive actions (capa).The investigation associated with related event has been approved and is complete.No additional action is required, and this complaint will be closed.This issue will be monitored through the post market product monitoring review process.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number reporting site: (b)(4) manufacturing site: (b)(4).
 
Event or Problem Description
It was reported by the retailer that wafer had off centered starter hole.The customer was contacted directly afterwards.The end user stated that he was a long-time user and recently received products with off-center openings.Also, clarified it was the opening and not the mass assembly.The product from this market unit was not used by patient.No photo is available at this time.

Brand Name
NATURA
Common Device Name
PROTECTOR, OSTOMY
Manufacturer (Section D)
CONVATEC DOMINICAN REPUBLIC INC
km 18.5 parque industrial
itabo, s.a. haina
san cristobal 91000
DR  91000
Manufacturer (Section G)
CONVATEC DOMINICAN REPUBLIC INC
km 18.5 parque industrial
itabo, s.a. haina
san cristobal 91000
DR   91000
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 
3365424679
MDR Report Key18597243
Report Number9618003-2024-00087
Device Sequence Number17857060
Product Code EXE
UDI-Device Identifier00768455124534
UDI-Public00768455124534
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number413183
Device Lot Number3D03017
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/04/2024
Initial Report FDA Received Date01/29/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/27/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown